MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - SPT MEDLINE; MINOR PACK-LF

MEDLINE INDUSTRIES, LP - SPT MEDLINE; MINOR PACK-LF
Catalog Number DYNJ0843099J
Medical Device Problem Codes Fire (1245); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the needle tip of the bovie turned red and caught on fire "like a candle" while in use in the patient's groin.The surgeon requested water and put the fire out by dousing the bovie into the water pitcher.No patient injury was reported.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the needle tip of the bovie turned red and caught on fire "like a candle" while in use in the patient's groin.No patient injury was reported.

Brand Name
MEDLINE
Common Device Name
MINOR PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - SPT
1170 s northpoint boulevard
waukegan IL 60085 6757
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key25709249
Report Number1423395-2026-00350
Device Sequence Number5118573
Product Code LRO
UDI-Device Identifier10198459119484
UDI-Public10198459119484
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ0843099J
Device Lot Number26DMC811
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age32 YR
Patient SexMale
Patient Weight95 KG
Patient EthnicityHispanic